EconPapers    
Economics at your fingertips  
 

An answer to a question of herings et al

Philippe Bich ()
Additional contact information
Philippe Bich: CES - Centre d'économie de la Sorbonne - UP1 - Université Paris 1 Panthéon-Sorbonne - CNRS - Centre National de la Recherche Scientifique

Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL

Abstract: One answers to an open question of Herings et al. (2008), by proving that their fixed point theorem for discontinuous functions works for mappings defined on convex compact subset of $\R^n$, and not only polytopes. This fixed point theorem can be applied to the problem of Nash equilibrium existence in discontinuous games.

Keywords: fixed point theorem; discontinuity; nash equilibrium (search for similar items in EconPapers)
Date: 2008-02
Note: View the original document on HAL open archive server: https://shs.hal.science/halshs-00265464
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://shs.hal.science/halshs-00265464/document (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:cesptp:halshs-00265464

Access Statistics for this paper

More papers in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:cesptp:halshs-00265464